MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DEX500S13
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
A device was returned to the third-party service center for evaluation to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device, the third-party service center visually inspected the device and has visualization of foam particles.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.In addition to above findings, there was a present of contamination in the device, which is dust/dirt.The device was routed to scrap.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
DREAMSTATION AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21173037
Report Number2518422-2025-003875
Device Sequence Number4276584
Product Code BZD
UDI-Device Identifier00606959024090
UDI-Public(01)00606959024090
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDEX500S13
Device Catalogue NumberDEX500S13
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Initial Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown